I have already been to 5 doctors and every one of them have said it's nothing to worry about
. I even exaggerated my symptoms a bit to see if the doctors would get worried, but they didn't. The ear popping developed before the trip I went on to Los Angeles, and I am pretty sure the ear popping is a common problem called EUSTACHIAN TUBE DYSFUNCTION. It's when your ears don't drain fluid properly and fluid then builds up in your ear causing allergy-like symptoms. They say it could take many months for the ear popping/fullness to go away, and I am pretty sure that if Benadryl Allergy is helping me I shouldn't be worried about
it because if Benadryl Allergy didn't help, then I would start to worry a bit. All the doctors I went to after the first 2 visits where they gave me antibiotics to take told me to take an antihistamine every once in awhile to quicken the process of healing from my allergy symptoms/Eustachian Tube Dysfunction. As for my constipation/diarrhea: I am pretty sure what's causing my constipation/diarrhea, and it's all the medicines I have been taking because the constipation/diarrhea started after the first does of taking Zithromax. I think my bowel habits should return to normal in the next couple of weeks. I've taken Zithromax, Keflex, some doses of Tylenol, Sudafed, Nasal Spray, and Benadryl
all in less than 2 months so I am pretty sure this is the reason of my constipation/diarrhea and it will take some time to get back to normal. I am tired of seeing the doctor, all together since my strep throat I have seen 7!!!! They have all told me "YOU ARE ONLY 15, IT'S NOTHING SERIOUS, YOU SHOULDN'T BE WORRIED!" Which is true. Every doctor I saw though did notice that my ear drums were a bit bulged out, (sign of Eustachian Tube Dysfunction,) that's why they told me to take an antihistamine every once in awhile...
Also, I went onto a Zithromax forum, and I noticed a hand full of people that also experienced constipation/diarrhea for the next couple of months after taking Zithrox. And on top of that, I took Keflex, and all the other non prescription drugs!)